MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; T8 DRIVER, SR, 100MM, AO QUICK CONNECT

GLOBUS MEDICAL, INC. ANTHEM; T8 DRIVER, SR, 100MM, AO QUICK CONNECT
Model Number 6179.6008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 02/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.During a distal radius case, the tip of a t8 driver broke.It was not removed and remains in the screw head post-operatively.Due to limited inforation received and being unable to evaluate the device due to it not being returned, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a distal radius case, an anthem t8 driver broke at the tip which remains in the screw head post operatively. .

Brand Name
ANTHEM
Common Device Name
T8 DRIVER, SR, 100MM, AO QUICK CONNECT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18971191
Report Number3004142400-2024-00059
Device Sequence Number6639333
Product Code LXH
UDI-Device Identifier00889095481594
UDI-Public00889095481594
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6179.6008
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown